# SDR DALA13033413757

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 39,088 hours, 14,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT GALLEY DOOR CUTOUT SCUFF PLATE ATTACH AREA ON CREASE BEAM FORWARD SIDE HAS CORROSION.  MX R & R CEASE BEAM AT STA 900-1000 IAW SRM 53-70-15, FIG 103, SRM 51-40-02, PGS 1-10.
